Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Suggest treatment for red ring like rashes on the buttocks

User rating for this question
Excellent
Answered by

Pediatrician
Practicing since : 2005
Answered : 3482 Questions
Question
Hi,
My baby boy of 4 months is getting red ring like rashes on his bumps .Photos attached for same from last 2_3 days..Also today it appeared on ear also..Don't know the same or different but red in colour We used nappies in night and used to bath him on daily basis.Only thing we used is Olepac oil for massage and mustard oil for head scalp..please check and provide feedback about the infection.Do we need to take some ointment or some other home remedy will work .Do help on same
thanks and regards XXXX
Wed, 23 May 2018 in Child Health
 
 
Answered by Dr. Diptanshu Das 1 hour later
Brief Answer:
Two different types of rashes present

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns. I have checked the attached images. Let me assure you that for children upto 3 months of age it is normal to get rashes similar to the one near the ear. It is called erythema toxicum. Unlike the name, it is absolutely harmless and needs no intervention and is not a cause for concern. Sometimes some white dots called milia can also be present along. They too are not a cause for concern and are caused due to deposition of dead cells under the skin.

However, the rash around the buttocks is not normal and indicates nappy rash. In other words, the moisture trapped in the nappies is causing the rash. The area therefore needs to be kept clean and dry. You can use Happy Nap or Siloderm Mixi Ointment but they are secondary. The primary step is to ensure that the area remains dry. You can use some moisturizer like aloe vera lotion.

Feel free to write back.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor